# SDR MALA040139

- Difficulty date: January 22, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N536XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2372
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 521449
- Part serial: F9840491
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3489, GREEN SYSTEM HI TEMP LIGHT ILLUMINATED.  GREEN HI TEMP CAME ON AT CRUISE PER QRH TURNED OFF THE PUMP HI TEMP LIGHT TURNED OFF AFTER 3 TO 4 MINUTES.  AIR RETURN TO MSP.  MAINTENANCE REMOVED & REPLACED NR 3 EDP P/N 521449, S/N OFF F9840491, S/N ON F9727550 IAW AMM 29-10-17, OPS AND LEAK CHECKS GOOD REF 409 194685 FOR DETAILS.
